# SDR AALA202312184501

- Difficulty date: December 13, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 40,136 hours, 16,644 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MAIN TANK AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN DESCENT. PLACED AFT PUMP SWITCH TO OFF AS PER APPROPRIATE QRH PROCEDURE. MAINTENANCE FOUND CORROSION ON THE CONNECTOR PINS FOR RIGHT MAIN AFT FUEL PUMP LOW PRESSURE SWITCH S152 AND REPLACED THE PRESSURE SWITCH PER AMM 28-42-11. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
